# SDR QXEA2015061000319

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 13,942 hours, 14,931 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Part number: 82410608009
- Part serial: 439QXS
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,942 hours, 14,931 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, EXPERIENCED A SUDDEN RWD ROLL INPUT THROUGH THE YOKE.  HELD WINGS LEVEL MANUALLY.  THEN NOTICED AILERON TRIM INDICATED FULL SCALE RWD.  RETRIMMED TO NEUTRAL. AILERON TRIM SYS OPERATED NORMALLY FOR THE REST OF THE FLIGHT.  REPLACED AILERON/RUDDER TRIM CONTROL PANEL IAW AMM TASKS 27-13-16-000-801 & 27-13-16-400-801. OPS CKS ARE GOOD. RETURNED TO SERVICE.
